Post Cycle Depression??

  1. Post Cycle Depression??


    I finished a 6 week cycle of Test E in early January. I have never had depression, or been depressed at all but in the last month I have been pretty damn depressed. I'm feeling perfectly fine health and recovery wise, but I was just wondering if this is gonna last or go away.


  2. What kind of PCT did you run?
    Evolutionary Muse - Inspire to Evolve
    Flawless Skin Couture - We give you the tools to make you Flawless

  3. Clomid, Novedex XT, and Tribulus...do you think my depression is from juice?
    •   
       


  4. Quote Originally Posted by BigKrabbe View Post
    Clomid, Novedex XT, and Tribulus...do you think my depression is from juice?
    personally coming off test is horrible for me
    not to mention the mood swings i get from clomid for pct.

  5. clomid made so moody i felt like a girl. from personal xp i think clomid delays recovery if not makes it harder. tamox solo is perfect for pct along with test boosters and an AI. just my .2cents.

  6. I made the mistake of using Clomid for post cycle therapy once. I think those prone to low-test depression should avoid clomid and go with Nolva or Torim.

    You might want to consider running some transdermal formestane to regain your "sense of self" and healthy feel/wellbeing.
    Evolutionary Muse - Inspire to Evolve
    Flawless Skin Couture - We give you the tools to make you Flawless
  7. Thumbs up


    Quote Originally Posted by BigKrabbe View Post
    Clomid, Novedex XT, and Tribulus...do you think my depression is from juice?
    Yes.

    Dr. Crisler said that even w/ a solid post-cycle therapy that for some unknown reason testosterone levels drop some around the end of the 3rd month post cycle and then begin to rebound in the 4th month post cycle.

    The point is that your hormones are likely in flux and that this can effect people differently. I have a brother who was in a similar situation as you and the depression (caused by hormonal swings at just about the same point in time as you) was lessened greatly by using DHEA.

    Hang in there and just understand that it is temporary. Try to do things that enhance your mood and stay away from emotional or negative thoughts & situations and you'll be okay.

  8. Quote Originally Posted by datBtrue View Post
    Yes.

    Dr. Crisler said that even w/ a solid post-cycle therapy that for some unknown reason testosterone levels drop some around the end of the 3rd month post cycle and then begin to rebound in the 4th month post cycle.

    The point is that your hormones are likely in flux and that this can effect people differently. I have a brother who was in a similar situation as you and the depression (caused by hormonal swings at just about the same point in time as you) was lessened greatly by using DHEA.

    Hang in there and just understand that it is temporary. Try to do things that enhance your mood and stay away from emotional or negative thoughts & situations and you'll be okay.
    I was just considering using some DHEA to ease the emotional aspects of "steroid withdrawal" what dosage would you recommend? 50mg ED sound good?

  9. Quote Originally Posted by pudzian2 View Post
    I was just considering using some DHEA to ease the emotional aspects of "steroid withdrawal" what dosage would you recommend? 50mg ED sound good?
    I think that 50mg ED would be a good. If you don't feel that it is at least a little helpful at that dose then it isn't likely to be of much help at high doses.

  10. My post cycle depression gets worse under a lot of stress. I do some meditation to try to clear my mind.

  11. Quote Originally Posted by LilPsychotic View Post
    My post cycle depression gets worse under a lot of stress. I do some meditation to try to clear my mind.
    yea I usually dont have a problem becuase I also do some relaxing stretches and meditation. BUT recently my life's been a ***** so its not helping...

  12. I'd bet it was the Clomid. I took it after a M-Drol 3 week run and I felt depressed and ****ty the whole time. It was absolutely terrible.

  13. Quote Originally Posted by hockeyroom28 View Post
    I'd bet it was the Clomid. I took it after a M-Drol 3 week run and I felt depressed and ****ty the whole time. It was absolutely terrible.
    M-drol and then clomid....man thats rough on the emotions.
  

  
 

Similar Forum Threads

  1. post cycle depression question??
    By dra05ke in forum Anabolics
    Replies: 14
    Last Post: 04-30-2008, 11:39 PM
  2. Post Cycle Depression
    By SrT4u2Nv in forum Anabolics
    Replies: 17
    Last Post: 07-17-2006, 01:53 PM
  3. post cycle problems
    By Sanosuke in forum Anabolics
    Replies: 11
    Last Post: 01-06-2003, 11:20 AM
  4. HELP! Post-Cycle Questions
    By Kay in forum Cycle Info
    Replies: 4
    Last Post: 12-05-2002, 05:29 PM
  5. Post cycle plan
    By hemotep in forum Anabolics
    Replies: 11
    Last Post: 11-26-2002, 07:25 PM
Log in
Log in